# SDR DL72S971236

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE T/E OF RT ELEV WAS FOUND TO BE SEPARATED IN THREE DIFFERENT AREAS.  THIS WAS REPAIRED PER MM 55-20-0 PG 801.
